Alert archive / New York / Small Craft Advisories in 2013

Small Craft Advisory 30, NWS Buffalo, NY

February 25, 2013

NWS Buffalo, NY issued this small craft advisory at Feb 25, 2013, 3:41 PM EST. It took effect at Feb 26, 2013, 12:00 PM EST. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Feb 25, 2013, 3:41 PM EST (20:41 UTC)
In effect from
Feb 26, 2013, 12:00 PM EST
Expired
Feb 27, 2013, 7:17 PM EST
In force
31 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

817 
WHUS71 KBUF 252041
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
341 PM EST MON FEB 25 2013

LOZ042-043-260445-
/O.NEW.KBUF.SC.Y.0030.130226T1700Z-130227T2300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
341 PM EST MON FEB 25 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TUESDAY TO 6 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TUESDAY TO 6 PM EST
WEDNESDAY. 

* WINDS...EAST TO 30 KNOTS.

* WAVES...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
10 follow-up statements
819 
WHUS71 KBUF 260209
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
909 PM EST MON FEB 25 2013

LOZ042-043-261015-
/O.CON.KBUF.SC.Y.0030.130226T1700Z-130227T2300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
909 PM EST MON FEB 25 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO
6 PM EST WEDNESDAY...

* WINDS...EAST TO 30 KNOTS.

* WAVES...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
045 
WHUS71 KBUF 260921
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
421 AM EST TUE FEB 26 2013

LOZ044-045-261730-
/O.EXB.KBUF.SC.Y.0030.130227T1100Z-130227T1700Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
421 AM EST TUE FEB 26 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO NOON EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO NOON EST WEDNESDAY. 

* WINDS...EAST 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-043-261730-
/O.CON.KBUF.SC.Y.0030.130226T1700Z-130227T2300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
421 AM EST TUE FEB 26 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM
EST WEDNESDAY...

* WINDS...EAST TO 30 KNOTS.

* WAVES...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
739 
WHUS71 KBUF 261447
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
947 AM EST TUE FEB 26 2013

LOZ042-043-262300-
/O.CON.KBUF.SC.Y.0030.130226T1700Z-130227T2300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
947 AM EST TUE FEB 26 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
WEDNESDAY...

* WINDS...EAST AS HIGH AS 30 KNOTS.

* WAVES...AS HIGH AS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-045-262300-
/O.CON.KBUF.SC.Y.0030.130227T1100Z-130227T1700Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
947 AM EST TUE FEB 26 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO NOON EST
WEDNESDAY...

* WINDS...EAST 15 TO 25 KNOTS.

* WAVES...AS HIGH AS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJR
532 
WHUS71 KBUF 262023
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
323 PM EST TUE FEB 26 2013

LOZ042-043-270430-
/O.EXT.KBUF.SC.Y.0030.000000T0000Z-130228T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
323 PM EST TUE FEB 26 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST WEDNESDAY...

* WINDS...EAST TO 30 KNOTS.

* WAVES...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-045-270430-
/O.EXT.KBUF.SC.Y.0030.130227T1000Z-130227T1800Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
323 PM EST TUE FEB 26 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 AM TO 1 PM EST
WEDNESDAY...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
131 
WHUS71 KBUF 270227
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
927 PM EST TUE FEB 26 2013

LOZ042-043-271030-
/O.CON.KBUF.SC.Y.0030.000000T0000Z-130228T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
927 PM EST TUE FEB 26 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
WEDNESDAY...

* WINDS...EAST TO 30 KNOTS.

* WAVES...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-045-271030-
/O.CON.KBUF.SC.Y.0030.130227T1000Z-130227T1800Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
927 PM EST TUE FEB 26 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 1 PM EST
WEDNESDAY...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RSH
562 
WHUS71 KBUF 270852
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
352 AM EST WED FEB 27 2013

LOZ042-043-271700-
/O.CON.KBUF.SC.Y.0030.000000T0000Z-130228T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
352 AM EST WED FEB 27 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...EAST TO 30 KNOTS.

* WAVES...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-045-271700-
/O.CON.KBUF.SC.Y.0030.130227T1000Z-130227T1800Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
352 AM EST WED FEB 27 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS...EAST 20 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
618 
WHUS71 KBUF 271501
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1001 AM EST WED FEB 27 2013

LOZ042-043-272315-
/O.CON.KBUF.SC.Y.0030.000000T0000Z-130228T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
1001 AM EST WED FEB 27 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...EAST TO NORTHEAST 15 TO 25 KNOTS.

* WAVES...4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-045-271800-
/O.CON.KBUF.SC.Y.0030.000000T0000Z-130227T1800Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1001 AM EST WED FEB 27 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS...EAST 15 TO 25 KNOTS.

* WAVES...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJR
406 
WHUS71 KBUF 271755
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1255 PM EST WED FEB 27 2013

LOZ044-045-271900-
/O.CAN.KBUF.SC.Y.0030.000000T0000Z-130227T1800Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1255 PM EST WED FEB 27 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE FALLEN BELOW ADVISORY CRITERIA...THEREFORE THE SMALL
CRAFT ADVISORY HAS BEEN CANCELLED.

$$

LOZ042-043-280200-
/O.CON.KBUF.SC.Y.0030.000000T0000Z-130228T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
1255 PM EST WED FEB 27 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...NORTHEAST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJR
151 
WHUS71 KBUF 272038
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
338 PM EST WED FEB 27 2013

LOZ042-043-280300-
/O.CON.KBUF.SC.Y.0030.000000T0000Z-130228T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
338 PM EST WED FEB 27 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...NORTHEAST 10 TO 15 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
766 
WHUS71 KBUF 280017
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
717 PM EST WED FEB 27 2013

LOZ042-043-280130-
/O.CAN.KBUF.SC.Y.0030.000000T0000Z-130228T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
717 PM EST WED FEB 27 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA.

$$

RSH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 25, 3:04 PM EST, 37 minutes earlier.

Area forecast discussion, Feb 25, 3:04 PM EST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
304 PM EST MON FEB 25 2013

.SYNOPSIS...
AN AREA OF HIGH PRESSURE WILL CROSS THE REGION TONIGHT WITH DRY
WEATHER AND LIGHT WINDS. IT WILL REMAIN DRY THROUGH MUCH OF TUESDAY
BEFORE A LARGE STORM SYSTEM SENDS A MIX OF RAIN...SNOW AND SLEET
TOWARDS SOUTHWESTERN NEW YORK TUESDAY AFTERNOON. THIS MIXED
PRECIPITATION WILL EXPAND ACROSS THE EASTERN GREAT LAKES REGION
TUESDAY NIGHT. THE BROAD SYSTEM WILL LINGER THROUGH THE END OF THE
WEEK WITH PERIODS OF WET SNOW AND SEASONABLE TEMPERATURES THROUGH
FRIDAY.

&&

.NEAR TERM /THROUGH TUESDAY/...
VISIBLE SATELLITE IMAGERY THIS AFTERNOON DISPLAYS MUCH OF THE REGION
STILL UNDER A DECK OF LOW STRATUS CLOUDS...THOUGH TOWARDS THE STATE
LINE DRIER AIR IS DIMINISHING THE CLOUD COVER. AT THE SURFACE AN
AREA OF HIGH PRESSURE IS CENTERED OVER WESTERN NEW YORK. A LARGE
STORM SYSTEM IS CENTERED OVER NORTHEASTERN TEXAS AND IS SPREADING
SNOW AND RAIN OVER PORTIONS OF THE SOUTHERN PLAINS.

FOR TONIGHT A WEAK MID LEVEL RIDGE AXIS AT 850 HPA WILL CROSS THE
REGION WITH DRIER AIR AND PARTIAL CLEARING FOLLOWING THIS FEATURE.
WITH WINDS LIGHT UP THROUGH 10K FEET SKIES WILL TAKE THEIR TIME
CLEARING THOUGH A GOOD PORTION OF THE CWA SHOULD BE PARTLY TO MAINLY
CLEAR BY DAWN. WITH THE PARTIAL CLEARING OVERNIGHT LOWS WILL
ONLY DROP BACK INTO THE LOW TO MID 20S...WHICH IS ROUGHLY 5 TO 10
DEGREES ABOVE LATE FEBRUARY NORMALS.

ON TUESDAY THE STORM SYSTEM WILL ADVANCE THROUGH THE LOWER
MISSISSIPPI VALLEY AND INTO THE SOUTHERN OHIO VALLEY. MUCH OF OUR
DAY WILL REMAIN DRY WITH TEMPERATURES RISING INTO THE MID 30S ACROSS
THE SOUTHERN TIER...AND UPPER 30S OR LOW 40S ELSEWHERE. A BROAD AREA
OF ISENTROPIC LIFT WILL BRING PRECIPITATION TOWARDS OUR REGION LATER
IN THE DAY TUESDAY. THE TIMING BRINGS RAIN...POSSIBLY MIXED WITH
SOME HIGHER ELEVATION SNOW INTO THE SOUTHERN TIER MID
AFTERNOON...AND THEN REACHING INTO THE NIAGARA FRONTIER AND UPPER
GENESEE VALLEY LATE AFTERNOON OR EARLY EVENING HOURS.

MODEL SOUNDINGS SUGGEST THAT A WARM NOSE OF 2-3C BETWEEN 750 AND 850
HPA WILL BEGIN THE PRECIPITATION AS RAIN ACROSS THE SOUTHERN TIER.
WITH THE LOSS OF DAYTIME HEATING AND EVAPORATIVE COOLING THIS RAIN
WILL START TO TRANSITION OVER TO SNOW SHORTLY
THEREAFTER...ESPECIALLY ACROSS HIGHER TERRAIN WHERE THE CHANGE OVER
TO SLEET AND SNOW WILL OCCUR SOONER. ACROSS THE NIAGARA FRONTIER AND
WEST OF THE CHAUTAUQUA RIDGE ANY PRECIPITATION WILL LIKELY REMAIN AS
PLAIN RAIN INTO THE EVENING HOURS.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
THE SHORT TERM PERIOD WILL BE DOMINATED BY A COMPLEX SYSTEM HEADING
INTO THE OHIO VALLEY TUESDAY NIGHT AND WEDNESDAY. THE FORECAST
REMAINS LOW CONFIDENCE...WITH THE MAIN ISSUES REVOLVING AROUND
PTYPE.

TAKING A LOOK AT PREVIOUS SIMILAR EVENTS USING THE CIPS COLD
SEASON ANALOG PAGE FROM SAINT LOUIS UNIVERSITY...THERE ARE A WIDE
VARIETY OF OUTCOMES FROM PREVIOUS SIMILAR STORMS. THE CLOSEST
ANALOG WITH REGARDS TO UPPER AIR FEATURES WAS FROM FEBRUARY 18TH
1998 AND PRODUCED MAINLY RAIN...BUT THERMAL PROFILES WERE SEVERAL
DEGREES WARMER. THE SECOND CLOSEST ANALOG FROM MARCH 5TH 1993
PRODUCED HEAVY SNOW ACROSS MUCH OF WESTERN NY...ESPECIALLY ACROSS
HIGHER TERRAIN AND THE GENESEE VALLEY...BUT THIS EVENT WAS SEVERAL
DEGREES COLDER.

FROM A SYNOPTIC STANDPOINT...A STRONG MID LEVEL CUTOFF LOW OVER THE
SOUTHERN PLAINS THIS AFTERNOON WILL LIFT NORTHEAST INTO THE OHIO
VALLEY LATE TUESDAY THROUGH WEDNESDAY MORNING. AT THE SURFACE...A
MODERATELY STRONG LOW WILL TAKE A SIMILAR TRACK AND BECOME
VERTICALLY STACKED BY THE TIME IT REACHES THE OHIO VALLEY. A STRONG
60-70 KNOT SOUTHEASTERLY LOW LEVEL JET WILL DEVELOP DOWNSTREAM OF
THE SYSTEM AND TRANSPORT RICH GULF AND ATLANTIC MOISTURE INTO THE
OHIO VALLEY AND NORTHEAST...AND ALSO PROVIDE STRONG CONVERGENCE AND
ISENTROPIC UPGLIDE ON ITS NOSE. THIS WILL BE COINCIDENT WITH A
PERIOD OF DIFFLUENT FLOW ALOFT AND UPPER LEVEL DIVERGENCE...ALL OF
WHICH SHOULD COMBINE TO PRODUCE A PERIOD OF STRONG DEEP LAYER ASCENT
TUESDAY NIGHT.

THE QUALITY OF DYNAMICS AND MOISTURE COMING TOGETHER WILL PROVIDE A
PERIOD OF MODERATE TO HEAVY PRECIP LIFTING FROM SOUTH TO NORTH
ACROSS THE AREA TUESDAY NIGHT INTO WEDNESDAY MORNING. THAT PART OF
THE FORECAST IS HIGH CONFIDENCE. THE MAIN ISSUE IS PRECIP TYPE...
WHICH REMAINS HIGHLY UNCERTAIN DUE TO THE RELATIVELY MILD NATURE OF
THIS AIRMASS...NEAR THE FREEZING MARK THROUGH A DEEP LAYER FROM THE
SURFACE INTO THE MID LEVELS.

MODEL POINT SOUNDINGS FROM THE MAJORITY OF THE CWA SHOW THE THERMAL
PROFILES BECOMING NEARLY ISOTHERMAL FROM THE SURFACE THROUGH 700MB
DURING THE PERIOD OF HEAVIEST PRECIP. THE GFS IS MOST AGGRESSIVE IN
MAINTAINING A WARM LAYER ALOFT...AND WOULD POINT TOWARDS MORE OF A
RAIN EVENT ESPECIALLY AT LOWER ELEVATIONS. THE CONCERN IS THAT
DURING PERIODS OF STRONG LIFT AND HEAVY PRECIP...THE COLUMN COOLS
DUE TO LATENT HEAT OF MELTING. IF THE PRECIP IS HEAVY ENOUGH...THIS
DYNAMIC COOLING PROCESS CAN COLLAPSE THE THERMAL PROFILE TO THE
FREEZING MARK AND CHANGE COLD RAIN TO HEAVY WET SNOW. IN ADDITION...
THE PRESENCE OF AT LEAST SOME WARM AIR ALOFT POINTS TOWARDS THE
POTENTIAL FOR SOME SLEET TO MIX IN USING THE TOP-DOWN METHOD...BOTH
IN RAIN AND SNOW AREAS.

GIVEN THE SETUP AND PAST SIMILAR EVENTS...IT APPEARS THE AREAS MOST
LIKELY TO CHANGE TO HEAVY WET SNOW FOR A SIGNIFICANT AMOUNT OF TIME
WILL THE THE HIGHEST TERRAIN OF THE INTERIOR SOUTHERN TIER AND
FINGER LAKES. THIS INCLUDES THE HILLTOPS IN CATTARAUGUS...
ALLEGANY...AND WYOMING COUNTIES AND ALSO THE BRISTOL HILLS IN A
SMALL PORTION OF LIVINGSTON AND ONTARIO COUNTIES. THESE AREAS HAVE
AT LEAST SOME POTENTIAL FOR 6 INCHES OR MORE OF SNOW...MAINLY ABOVE
ABOUT 1800FT ABOVE MSL. WITH THIS IN MIND WE WILL ISSUE A LOW
CONFIDENCE WINTER STORM WATCH FOR THESE 5 COUNTIES. NOTE THAT THE
LOWER ELEVATIONS OF THESE COUNTIES WILL SEE LESS SNOW...ESPECIALLY
IN LIVINGSTON COUNTY WHERE THE VALLEYS MAY SEE VERY LITTLE SNOW
ACCUMULATE.

ACROSS LOWER ELEVATIONS...OUR BEST ESTIMATE NOW IS THAT PRECIP WILL
START AS RAIN...THE MIX WITH SLEET AND WET SNOW AND PROBABLY CHANGE
TO MAINLY WET SNOW FOR A TIME DURING THE HEAVIEST PRECIP. SURFACE
TEMPERATURES ARE EXPECTED TO REMAIN ABOVE FREEZING...AND THIS
COMBINED WITH THE MIX OF RAIN SHOULD KEEP ACCUMULATIONS IN CHECK.
FOR NOW WE HAVE GONE WITH 1-4 INCH ACCUMULATIONS IN THE COUNTIES
OUTSIDE THE WATCH...WITH THE HIGHER END OF THAT RANGE IN THE
SLIGHTLY HIGHER ACCUMULATIONS INLAND FROM THE LAKE PLAINS. THERE IS
STILL A SMALL CHANCE THAT EVEN SOME LOWER ELEVATION LOCATIONS MAY
SEE HIGHER SNOW AMOUNTS IF THE COLUMN COOLS QUICK ENOUGH AND REMAINS
THERE THROUGH MOST OF THE HEAVY PRECIP...BUT EVEN LOWER CONFIDENCE
HERE DOES NOT JUSTIFY A WATCH AT THIS TIME.

EAST OF LAKE ONTARIO THERE WILL ALSO BE SOME MIX WITH RAIN AND
SLEET...ESPECIALLY CLOSE TO LAKE ONTARIO. ACROSS THE HIGHER TERRAIN
OF THE TUG HILL AND WESTERN FOOTHILLS OF THE ADIRONDACKS...THERE
WILL BE MORE OPPORTUNITY FOR MAINLY SNOW. IN THIS AREA HOWEVER...
MODEL GUIDANCE HAS BEEN CONSISTENT IN SHOWING A RELATIVE MINIMUM IN
PRECIP AMOUNTS...WHICH APPEARS TO BE FROM DOWNSLOPING OFF THE
ADIRONDACKS DUE TO THE STRONG ESE LOW LEVEL JET. WITH THIS IN
MIND...HAVE LIMITED ACCUMULATIONS TO THE 2-4 INCH RANGE FOR THE
HIGHER TERRAIN THERE FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY.

LATER WEDNESDAY NIGHT THROUGH THURSDAY NIGHT ANOTHER MID LEVEL
PACIFIC SHORTWAVE WILL MERGE WITH THE FIRST SYSTEM AND CREATE A SLOW
MOVING MID LEVEL LOW...WHICH WILL DRIFT SLOWLY EAST ACROSS PA/NY
WITH A SURFACE LOW NEARLY VERTICALLY STACKED BELOW IT. THIS WILL
KEEP UNSETTLED CONDITIONS GOING WITH PERIODS OF WET SNOW...WHICH MAY
STILL MIX WITH SOME RAIN AT FIRST WEDNESDAY EVENING. MOST OF THIS
WILL BE LIGHT...ALTHOUGH UPSLOPE ENHANCEMENT MAY INCREASE LATER
THURSDAY AFTERNOON AND NIGHT AS NORTHWEST FLOW INCREASES AND THE
AIRMASS GROWS COLDER.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
A LONGWAVE TROUGH WILL REMAIN IN PLACE THROUGH THE WEEKEND AND INTO
EARLY NEXT WEEK WHICH WILL KEEP TEMPERATURES A LITTLE BELOW AVERAGE
WITH DAILY CHANCES OF SOME LIGHT SNOW SHOWERS...ALTHOUGH MODELS
CONTINUE TO STRUGGLE WITH THE TIMING AND PLACEMENT DETAILS OF
SMALLER SCALE FEATURES.

THE GFS AND ECMWF ARE IN BETTER AGREEMENT TODAY WITH THE TIMING OF
THE EXIT OF THE PERSISTENT MIDWEEK UPPER LEVEL LOW...BOTH NOW TAKE
THIS FEATURE QUICKLY OFF THE NEW ENGLAND COAST FRIDAY MORNING.
DESPITE THIS...NORTH TO NORTHWEST FLOW WILL MAINTAIN COLD
TEMPERATURES ACROSS THE LAKES THROUGH THE WEEKEND AND ALSO ALLOW A
SERIES OF WEAK SHORTWAVES TO TRAVERSE THE GREAT LAKES...BOTH OF
WHICH MAY PROVIDE CHANCES OF SOME LIGHT SNOW SHOWERS...BUT NOTHING
SIGNIFICANT.

OVER THE WEEKEND AND INTO EARLY NEXT WEEK TEMPERATURES WILL BE MORE
REMINISCENT OF MID WINTER THAN EARLY MARCH WITH HIGHS GENERALLY IN
THE 20S SATURDAY THROUGH AT LEAST MONDAY.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
AT 18Z MVFR AND LOW VFR CIGS LINGERED ACROSS THE CWA AS MOISTURE
REMAINS TRAPPED BELOW A SUBSIDENCE INVERSION. WITH WEAK FLOW THROUGH
THE OVERNIGHT EXPECT THESE CLOUDS TO LINGER THROUGH MUCH OF THE
NIGHT. SOME CLEARING IS POSSIBLE ACROSS THE SOUTHERN TIER THIS
EVENING...OTHERWISE CHOOSE TO KEEP THE LOW VFR CIGS THROUGH THE
NIGHT. SOME BRIEF CLEARING IS POSSIBLE TOMORROW MORNING BEFORE MID
LEVEL CLOUDS INCREASE FROM SOUTH TO NORTH AHEAD OF AN APPROACHING
STORM SYSTEM.

A FEW FLURRIES ARE FOUND ALONG THE SOUTHERN SHORELINE OF LAKE
ONTARIO THIS AFTERNOON...AND THESE MAY CROSS THE KIAG AIRFIELD
THROUGH PORTIONS OF THE AFTERNOON THOUGH VSBYS WILL LIKELY REMAIN
VFR.

WINDS WILL GO LIGHT AND VARIABLE THIS EVENING AND OVERNIGHT BEFORE
BACKING TO EASTERLY TOMORROW MORNING NORTH OF THE NEARING STORM
SYSTEM.

OUTLOOK...
TUESDAY NIGHT AND WEDNESDAY...IFR WITH SNOW...RAIN AND WINTRY MIX.
LLWS LIKELY TUESDAY NIGHT AND WEDNESDAY MORNING.
THURSDAY AND FRIDAY...MVFR/IFR WITH SNOW SHOWERS LIKELY.
SATURDAY...MVFR WITH A CHANCE OF SNOW SHOWERS.

&&

.MARINE...
NORTH OF A BROAD STORM SYSTEM EASTERLY WINDS WILL INCREASE ACROSS
BOTH GREAT LAKES BODY OF WATERS. WINDS WILL INCREASE TOWARDS 20
KNOTS ON THE WESTERN END OF LAKE ONTARIO THROUGH THE AFTERNOON
TUESDAY AND SMALL CRAFT ADVISORIES WILL BE ISSUED. ELSEWHERE ON THE
EASTERN END OF LAKE ONTARIO AND LAKE ERIE WINDS WILL LIKELY REMAIN
AROUND 15 KNOTS THROUGH THE AFTERNOON HOURS. AS THE STORM SYSTEM
NEARS AND THE PRESSURE GRADIENT INCREASES WINDS WILL LIKELY INCREASE
FURTHER ON BOTH LAKES TUESDAY EVENING AND NIGHT AND SMALL CRAFTS ARE
LIKELY AS DRAW CLOSER TO THE EVENT.

ITEM OF NOTE...WITH THIS EASTERLY WIND AND THE APPEARANCE OF OPEN
WATERS OVER A PORTION OF THE EASTERN END OF LAKE ERIE SOME MOVEMENT
OF SHORELINE ICE IS POSSIBLE.

THESE EASTERLY WINDS WILL REMAIN THROUGH THE DAY WEDNESDAY...BACKING
TO NORTHERLY WEDNESDAY NIGHT OVER LAKE ERIE AND EARLY THURSDAY
MORNING OVER LAKE ONTARIO.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...WINTER STORM WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY
     MORNING FOR NYZ012>014-020-021.
MARINE...SMALL CRAFT ADVISORY FROM NOON TUESDAY TO 6 PM EST WEDNESDAY
         FOR LOZ042-043.

&&

SYNOPSIS...THOMAS
NEAR TERM...THOMAS
SHORT TERM...HITCHCOCK
LONG TERM...HITCHCOCK
AVIATION...THOMAS
MARINE...THOMAS
Hazardous weather outlook, Feb 25, 3:28 PM EST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
328 PM EST MON FEB 25 2013

NYZ001>005-010-011-019-085-262030-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE-
CHAUTAUQUA-SOUTHERN ERIE-
328 PM EST MON FEB 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE CHANCE OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

AN APPROACHING STORM SYSTEM WILL BRING A PERIOD OF MODERATE TO
HEAVY PRECIPITATION TUESDAY NIGHT INTO WEDNESDAY MORNING. THE
PRECIPITATION IS EXPECTED TO START AS RAIN TUESDAY EVENING...THEN
MIX WITH AND POSSIBLY CHANGE TO WET SNOW TUESDAY NIGHT AND
WEDNESDAY MORNING.

AT THIS TIME...IT APPEARS SURFACE TEMPERATURES WILL REMAIN JUST
ABOVE FREEZING. THIS...COMBINED WITH A MIX OF SNOW...SLEET...AND
RAIN IS EXPECTED TO KEEP ACCUMULATIONS IN THE 1 TO 4 INCH RANGE.
IF SNOW BECOMES MORE PREDOMINANT...GREATER ACCUMULATIONS ARE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-262030-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
328 PM EST MON FEB 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ012>014-020-021-262030-
WYOMING-LIVINGSTON-ONTARIO-CATTARAUGUS-ALLEGANY-
328 PM EST MON FEB 25 2013

...WINTER STORM WATCH IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

AN APPROACHING STORM SYSTEM COULD IMPACT WESTERN AND CENTRAL NEW
YORK STARTING TUESDAY AFTERNOON AS A WINTRY MIX OF SNOW...
SLEET...FREEZING RAIN AND RAIN THEN MIXING AND/OR CHANGING TO
SNOW...POSSIBLY HEAVY AT TIMES...TUESDAY NIGHT AND WEDNESDAY
MORNING. A CHANCE FOR PERIODS OF LIGHT RAIN AND OVERNIGHT SNOW
WILL CONTINUE THROUGH THE REST OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ006>008-262030-
OSWEGO-JEFFERSON-LEWIS-
328 PM EST MON FEB 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE CHANCE OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

AN APPROACHING STORM SYSTEM COULD BRING SOME ACCUMULATING WET SNOW
AND SLEET TO THE NORTH COUNTRY LATE TUESDAY NIGHT THROUGH
WEDNESDAY. AT THIS TIME AMOUNTS LOOK RELATIVELY LIGHT...WITH A FEW
INCHES OF ACCUMULATION POSSIBLE ESPECIALLY ACROSS HIGHER TERRAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

HITCHCOCK

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 3:19 PM ESTWinter Storm WatchBUFAllegany, Cattaraugus, Livingston, Ontario, Wyoming22 hr

Nearby

Small Craft Advisories in New York, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.